# SDR GTIA2019051203340

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 21,776 hours, 9,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE INOP. R/R L1 MEGAPHONE IAW EMERGENCY EQUIPMENT LAYOUT DRAWING EMER EQUIP. OPS CHK GOOD.
